# SDR AALA202211043650

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A300*
- Aircraft serial: 5795
- Aircraft time: 28,934 hours, 11,339 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665513
- Part serial: M20669
- Condition: Misinstalled
- Location: Zone 800 - Doors
- Part time: 2,657 hours, 1,181 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING SERVICE CHECK MAINTENANCE FOUND THE R4 DOOR SLIDE TO BE IMPROPERLY INSTALLED. MAINTENANCE REPLACED THE SLIDE PER TSK CARD 26L00025010.
